# SDR VTZA96030

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6564- GSO-IAD - DURING CLIMB-OUT, RETURNED TO GSO DUE TO THE LEFT ENGINE RPM ROLLED BACK TO 90 PERCENT DURING CLIMB TO 1500 FT.  AIRCRAFT LANDED AT GSO WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED SCREW 'X' ON THE FUEL CONTROL. AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
